# SDR UALA2012033001999

- Difficulty date: March 29, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 70,883 hours, 26,564 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR IS OUT OF RIG.  MADE INITIAL ADJUSTMENT TO GUIDE ARM.  ALL 4 LATCH CAM FITTINGS SHOW SIGNS OF GOUGING.  UPPER AFT LATCH ROLLER DAMAGED.  FWD UPPER PIN STOP DAMAGED.  REPLACED AND ADJUSTED 4 LATCH CAME 2 UPPER AND LATCH ROLLERS ADJED STOP PINS SECURE & ADJ CENTER GUIDE.  DROPS OK PER AMM.
